# SDR BB06070

- Difficulty date: August 30, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N917UW
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOS - FLT632 - ON CLIMB-OUT FROM CLT EN ROUTE TO BOS, WITH ENGINE ANTI-ICE ON, CREW HEARD A POP NOISE ALONG WITH A STRONG ELECTRICAL BURNING SMELL.  CREW SHUT OFF LEFT PACK AND SMELL DISSIPATED.  PASSENGER REPORTED A PUFF OF BLACK SMOKE CAME OUT OF LEFT ENGINE.  CREW FOUND THE LEFT NR 2 STANDBY IGNITION CIRCUIT BREAKER POPPED.  TURNED LEFT PACK BACK ON.  OPERATION NORMAL.  MAINTENANCE INSPECTED NR 1 ENGINE IGNITION SYSTEM.  ACCOMPLISHED AUDIBLE IGNITION CHECK PER MM 74-00-00-705-001.  OPERATIONAL CHECK GOOD.  RAN ENGINES AND PRESSURIZED AIRCRAFT.   CYCLED THERMAL ANTI-ICE VALVES FOR CONTINUOUS IGNITION.  NO DEFECTS OR SMELL NOTED.
